# SDR SWAA2023103101791

- Difficulty date: September 18, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT Z FOLD NEED ADJUSTMENT<[01] REPOSITIONED FWD ENTRY DOOR SLIDE GIRT BAR Z FOLD PER B737 AMM 25-66-01-400-803-NG;[02] VERIFIED REPOSITION
